# SDR DALA2024091609010

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553000) STA 500H+10 ON SEAT TRACK RBL25 CRACK ON IB SIDE. REPAIRED SEAT TRACK DAMAGED AT STA 500H TO 500 I + 10 RBL 25 PER B737-800 SRM 53-00-52-2R REPAIR 4.
